Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
DUAL DECOMPOSITION METHODS FOR NONLINEAR RESOURCE ALLOCATION PROBLEMS IN TELECOMMUNICATION NETWORKS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2018
Языканглийский
  • Кашуба Алексей Юрьевич, автор
  • Коннов Игорь Васильевич, автор
  • Библиографическое описание на языке оригинала Konnov I, Kashuba A, Laitinen E., Dual Decomposition Methods for Nonlinear Resource Allocation Problems in Telecommunication Networks//Proceedings - 2017 4th International Conference on Mathematics and Computers in Sciences and in Industry, MCSI 2017. - 2018. - Vol.2018-January, Is.. - P.201-205.
    Ключевые слова Resource allocation, wireless networks, multi-zonal networks, nonlinear functions, convex optimization, Lagrangian duality methods, decomposition.
    Название журнала Proceedings - 2017 4th International Conference on Mathematics and Computers in Sciences and in Industry, MCSI 2017
    URL https://www.scopus.com/inward/record.uri?eid=2-s2.0-85050358267&doi=10.1109%2fMCSI.2017.42&partnerID=40&md5=47ce13015fb5254fda919294c86a87a9
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=185003

    Полная запись метаданных